MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404283
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Related components: model 72404162, lot 831721003.Model 72401850, lot 111675009.
 
Event or Problem Description
It was reported that the patient is experiencing dissatisfactory results with his inflatable penile prosthesis(ipp) device.The patient was seen in (b)(6) 2019 and tests of erection and inflation of the prosthesis were performed and at the time it was identified that the device only partially fills and shows a defect.The patient is still dissatisfied and reports that his penis is swollen and in pain and suspects the migration of the ipp.The patient is requesting a replacement of an ipp for an ambicor penile prosthesis(app) and the revision is approved by the physician.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10304870
Report Number2183959-2020-03093
Device Sequence Number16839168
Product Code FHW
UDI-Device Identifier00878953003863
UDI-Public00878953003863
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2019
Device Model Number72404283
Device Catalogue Number72404283
Device Lot Number868419002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR